MathSciNet Relay Station
MathSciNet bibliographic data
MR148951 (26 #6447) 33.20
Cīrulis, T. A general solution of the equation for the hypergeometric function $\sb{1}F\sb{2}$. (Russian) Latvijas Valsts Univ. Zinātn. Raksti 41 1961 no. 5, 25–37.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement